# SDR AALA202206285355

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A300*
- Aircraft serial: 7009
- Aircraft time: 18,007 hours, 7,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE THE FIRST OFFICERS FORWARD SIDE WINDOW INNER PANE AFT LOWER CORNER CRACKED. THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NOTE NO EMERGENCY WAS DECLARED. **SUPPLEMENTAL REPORT FOR AALA202206245355: MAINTENANCE DETERMINED THAT THE REPORTED CRACK WAS DAMAGE TO THE RIGHT HAND SLIDING WINDOW TERMINAL HEAT PLUG FILLET SEAL AND THE WINDOW WAS NOT CRACKED. MAINTENANCE REPAIRED THE FILLET SEAL PER EA 337194. ** (CLOSED)
